Volume 10, Issue 1
On the Zeros and Asymptotic Behavior of Minimizers to the Ginzburg-Landau Functional with Variable Coefficient

Shijin Ding & Zuhan Liu

DOI:

J. Part. Diff. Eq., 10 (1997), pp. 45-64.

Published online: 1997-10

Preview Full PDF 167 485
Export citation
  • Abstract

In this paper a partial answer to the fourth open problem of Bethuel-Brezis- Hélein [1] is given. When the boundary datum has topological degree ± 1, the asymptotic behavior of minimizers of the Ginzburg-Landau functional with variable coefficient \frac{1}{x_1} is given. The singular point is located.

  • Keywords

Ginzburg-Landau functional asymptotics vortices

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-10-45, author = {}, title = {On the Zeros and Asymptotic Behavior of Minimizers to the Ginzburg-Landau Functional with Variable Coefficient}, journal = {Journal of Partial Differential Equations}, year = {1997}, volume = {10}, number = {1}, pages = {45--64}, abstract = { In this paper a partial answer to the fourth open problem of Bethuel-Brezis- Hélein [1] is given. When the boundary datum has topological degree ± 1, the asymptotic behavior of minimizers of the Ginzburg-Landau functional with variable coefficient \frac{1}{x_1} is given. The singular point is located.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5581.html} }
Copy to clipboard
The citation has been copied to your clipboard